# SDR ASOA2013111909422

- Difficulty date: October 29, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,969 hours, 24,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK RT BOOST PUMP CUTOUT LANDING FOR PANEL 610CB HAS MULTIPLE INDICATIONS NOTED ON HORIZONTAL AND VERTICAL SURFACES 60 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE.  FAILED NDT INSPECTION.  COMPLIED WITH REO 601R-57-21-2022, REV.
